International Journal of Applied Mathematical Sciences (JAMS)


Volume 9, Number 1 (2016)





A car following model for traffic flow simulation
pp. 1-9
Doudou GAYE, Roger Marcelin FAYE and and B. MAMPASSI


Stochastic Analysis of Two-Species Ecosystems with Fluctuating Parameters
pp. 11–22
Sukhamoy Das and Debanjana Basu


Onset of Dufour-Driven Convection with Variable Gravity Using Positive Operator Method
pp. 23-27
Pushap Lata Sharma

The Multiplicative Version of Degree Distance and the Multiplicative Version of Gutman Index of Strong Product of some Graphs
pp. 29-40
R. Muruganandam, R.S. Manikandan and M. Aruvi

A New pivotal operation on Triangular Fuzzy number for Solving Fully Fuzzy Linear Programming Problems
pp. 41-46
K. Dhurai and Karpagam


Early Detection of Cancer Using Data Mining
pp. 47-52
Neelam Singh and Santosh Kumar Singh Bhadauria

Approximation properties of Beta-Szasz-Stancu operators
pp. 53-60
Prerna Maheshwari Sharma

An Alternative Method for Solving Fuzzy Transportation Problem using Ranking Function
pp. 61-68
M. Venkatachalapathy and A. Edward Samuel

Dominator Local Colourings of Graphs
pp. 69-76
Esther Daniel and P. Srinivasah

Slip Velocity On A Casson Fluid Flow Over A Vertical Porous Surface With Heat Generation Or Absorption In A Non-Darcy Porous Medium
pp. 77-101
P. Sathies Kumar, M. Bharathi Devi and K. Gangadhar

Modelling equations for the properties of producer gas generated from biomass gasifiers
pp. 103-112
L. Kumararaja

Fuzzy l -ideals Via Fuzzy Partial Ordering
pp. 113-116
R. Meenakshi

Railway Route Optimization System Using Fuzzy Dijkstra’s Algorithm
pp. 117-123
M. Mullai





© All rights are reserved with Research India Publications                             Home  Journals  Contact